x
Almost there! Please complete this form and click the button below to gain instant access.
EliteFitness.com FREE Email Series: How You Can Use Winstrol, Masteron, HGH, and Testosterone for a Perfect, Muscular Physique!
- -
We hate SPAM and promise to keep your email address safe.
- -
puritysourcelabsdomestic-supply
napsgeargenezapharmateuticals
Sarms for Saleunclez.rueudomestic

Having anavar side effects on females


Welcome to the EliteFitness.com Bodybuilding Site! Please join this discussion about Having anavar side effects on females within the Women's Fitness (Female Bodybuilding and Training) category.

Excerpt: I have been taking anavar 10 for 4 weeks , 10 mg per day and the last 5 days I started experiencing some kind of shakiness especially at night when I go to bed, is it normal during an anavar cycle? or my body is reacting to a compound ? Also, my period is gone!

Read more or register here to join the discussion below...

Results 1 to 5 of 5
  1. #1

    Join Date
    Feb 2017
    Posts
    2
    Rep Power
    0

    Having anavar side effects on females

    I have been taking anavar 10 for 4 weeks , 10 mg per day and the last 5 days I started experiencing some kind of shakiness especially at night when I go to bed, is it normal during an anavar cycle? or my body is reacting to a compound ?

    Also, my period is gone!

  2. #2
    Pro Bodybuilder
    Join Date
    Aug 2011
    Posts
    937
    Rep Power
    46

    Re: Having anavar side effects on females

    Yeah it's going to mess with your period.

    You shouldn't be getting the shakes. Take a break from anavar for the time being, get a labmax kit to test the anavar, make sure its anavar and not something like dbol.

  3. #3
    HEAD MODERATOR stevesmi's Avatar
    Join Date
    Dec 2009
    Posts
    43,093
    Rep Power
    122787

    Re: Having anavar side effects on females

    the shakiness sounds like hypo symptoms to me. are you getting in enough carbs in your diet? if not it isn't a big deal at all, your body is asking for sugars which you don't NEED. try to ignore it
    Now taking clients for 1 on 1 consults
    Looking for a steroid source? click> https://www.evolutionary.org/forums/...iii-59858.html
    http://goo.gl/kDk0zS <save 10% on bloodwork
    http://goo.gl/bVJ44F <authorized supp store deals
    https://goo.gl/Vy5WA7 <Ebooks 4sale


  4. #4
    Muscle Pimp muskate's Avatar
    Join Date
    Apr 2016
    Posts
    9,408
    Rep Power
    534

    Re: Having anavar side effects on females

    It's normal to loose your menstrual cycle when using steroids. The shakiness feeling is not normal. It could be hypoglycaemia like @stevesmi said. Are you following a low carb diet when using the anavar?

    If it's hypoglycaemia it'll just be a sort of irritable jittery feeling almost. Sort of like almost drinking too much caffeine. If that's what it is - it's nothing to worry about.

    The only other thing I could think of is you might have an electrolyte imbalance. If you are deficient in magnesium, your muscles will spasm. Try taking a magnesium supplement and see if that helps.

  5. #5
    Moderator MasonicBodybuilder's Avatar
    Join Date
    Nov 2015
    Posts
    13,119
    Rep Power
    73

    Re: Having anavar side effects on females

    I don't think the shakiness would be due to anavar. It does not have stimulant effects.





Similar Threads

  1. Curious about Primobolan before and after on females and side effects
    By parolan3 in forum Women's Fitness (Female Bodybuilding and Training)
    Replies: 1
    Last Post: 27-Sep-2016, 06:01 PM
  2. Anavar Side Effects!!!!
    By getbig27 in forum Anabolic Steroids
    Replies: 23
    Last Post: 12-Mar-2011, 03:12 PM
  3. Question About *Anavar* & Side Effects...
    By darcykrista in forum Women's Fitness (Female Bodybuilding and Training)
    Replies: 3
    Last Post: 29-Apr-2007, 09:21 PM
  4. Anyone ever experienced side effects from Anavar?
    By SOLID in forum Anabolic Steroids
    Replies: 0
    Last Post: 28-Mar-2002, 06:03 PM
  5. side effects and benefits of Anavar?
    By The Buzzard in forum Anabolic Steroids
    Replies: 18
    Last Post: 23-May-2001, 05:09 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •